FREE SHIPPING $35+

Tylenol Complete Cold, Cough & Flu Liquid Gels
Plus Mucus Relief 20 Liquid Gels
TYLENOL® Complete Cold, Cough & Flu Liquid Gels offer fast, effective relief from cold, cough, and flu symptoms.

Each dose contains 250 milligrams of acetaminophen for relieving pain, 30 milligrams of pseudoephedrine hydrochloride for relieving nasal congestion, 100 milligrams of guaifenesin for chest congestion, and 10 milligrams of dextromethorphan hydrobromide for relief of dry cough.

These liquid gels provide fast relief of nasal congestion, dry cough, headache, fever, sore throat pain, aches and pains, and chills. Plus it relieves cough with phlegm and thins and loosens mucus.

Directions: Adults use only (12 years and over): Take two capsules every four to six hours. Do not exceed eight capsules per day.

Medicinal Ingredients (each liquid gel contains): Acetaminophen 250 mg, dextromethorphan hydrobromide 10 mg, guaifenesin 100 mg, pseudoephedrine hydrochloride 30 mg.

Non-Medicinal Ingredients: D&C Yellow #10, FD&C Red #40, gelatin, polyethylene glycol, povidone, propylene glycol, water.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review